# SDR CALA2025010301770

- Difficulty date: January 2, 2025
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N59053
- Make and model: Boeing 767424ER
- Aircraft serial: 29448
- Aircraft time: 95,752 hours, 13,507 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS DO NOT WORK FROM SEAT ROW 30 TO SEAT ROW 35 FOUND PLUG LOOSE UNDER SEAT 36FED , RE-TIGHT PLUG IN REF WDM 33-51-19-902 AND PERFORMED  OPERATIONAL TEST IN REF AM. TASK 33-51-00-715-001 ITEM OK FOR FLIGHT .
